# SDR CA951221023

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assembly
- Part number: 950377
- Condition: Leaking
- Location: Nr1
- Component: Goodyear
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING PREFLIGHT #1 BRAKE UNIT FOUND LEAKING. FOUND WEAR IN PISTON CYLINDERS.
